# SDR TWAA9912301

- Difficulty date: September 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N691LF
- Make and model: Boeing 767330
- Aircraft serial: 25137
- System (JASC): 3110 · Instrument Panel
- Part: Clock
- Part number: 658060021
- Condition: Unknown
- Location: Cockpit
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BURNING ODOR COMING FROM COCKPIT CLOCK.  REPLACED COCKPIT CLOCK TWA STOCK NR 63078.     CC6D 6-8-99 MCI.
